# SDR GTIA2025032738822

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 29,592 hours, 13,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: M32174
- Condition: Deployed
- Location: Zone 800
- Part time: 3,589 hours, 1,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ESCAPE SLIDE FIN 7771MM DEPLOYED. REQUIRES R AN R-R + R RH ESCAPE SLIDE FIN 777144. IAW AMM 25-62-47
